# SDR QMLA2015072715063

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N382AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7029
- Aircraft time: 1,917 hours, 5,855 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,917 hours, 5,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Webbing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DIAGNOSING WIRING ISSUE, LEFT FRONT BELLY PANEL WAS REMOVED & A CANOPY WEB CRACK WAS DISCOVERED.
